Advertisement

Theoretical and Mathematical Physics

, Volume 68, Issue 3, pp 901–906 | Cite as

O(4)-invariant solutions in Yang-Mills theory with scalar field

  • V. A. Yatsun
Article
  • 33 Downloads

Keywords

Scalar Field Invariant Solution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    G.'t Hooft, Phys. Rev. D,14, 3432 (1976).Google Scholar
  2. 2.
    E. Corrigan and D. B. Fairlie, Phys. Lett. B,67, 69 (1977).Google Scholar
  3. 3.
    F. Wilczek, in: Quark Confinement and Field Theory (eds D. Stump and D. Weingarten) (1977).Google Scholar
  4. 4.
    A. P. Bukhvostov, L. N. Lipatov, and E. M. Malkov, Pis'ma Zh. Eksp. Teor. Fiz.,27, 594 (1978).Google Scholar
  5. 5.
    L. N. Lipatov, A. P. Bukhvostov, and E. M. Malkov, Phys. Rev. D,19, 2974 (1979).Google Scholar
  6. 6.
    A. Actor, Z. Phys. C,3, 353 (1980).Google Scholar
  7. 7.
    A. A. Belavin, A. M. Polyakov, A. S. Schhwartz, and Yu. S. Tyupkin, Phys. Lett. B,59, 85 (1975).Google Scholar
  8. 8.
    A. Actor, Rev. Mod. Phys.,51, 461 (1979).Google Scholar
  9. 9.
    V. De Alfaro, S. Fubini, and G. Furlan, Phys. Lett. B,66, 163 (1976).Google Scholar
  10. 10.
    R. G. Ismagilov and V. A. Franke, Teor. Mat. Fiz.,52, 229 (1982).Google Scholar

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • V. A. Yatsun

There are no affiliations available

Personalised recommendations